# SDR RAG2003F00000

- Difficulty date: October 23, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Engine: Lyc R68013
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Screw
- Part number: 559E
- Condition: Broken
- Location: Master Rod
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB NR 126, 41.146 HAD NOT BEEN COMPLIED WITH.  KNUCKLE PINS BACKED OUT OF THE MASTER ROD, HIT THE CRANKSHAFT AND CAUSED A CATASTROPHIC ENGINE FAILURE.  CRANKSHAFT SEIZED AND BROKE JUST AFT OF THE PROPELLER.  PROPELLER DEPARTED THE AIRCRAFT AND PILOT WAS FORCED TO MAKE AN EMERGENCY LANDING IN A PLOWED FIELD.  (SW15200402816)
